# SDR REXA95048

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Bulb
- Part number: 5104WW
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDOW LIGHTS 8C NEON LIGHT STRIP SHORT CIRCUITED.  AREA AROUND PLUG IN LOOKS BURNED.  DEFERRED IAW MEL 33-20-1 AUTHORIZATION NR 10029.  (M)
